Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 7, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 3, 2018, 7:35 PM EDT for 4 counties in Ohio; Greenup County, Kentucky. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 7:35 PM EDT (23:35 UTC)
- Expired
- Apr 3, 2018, 8:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Greenup County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Vinton County, OH
The radar
The Charleston,WV radar (KRLX), 106 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:06 PM EDT | HAIL 1 | Oak Hill, OH | |
| Apr 3, 8:09 PM EDT | TSTM WND DMG | Oak Hill, OH | COUPLE TREES DOWN IN THE OAK HILL AREA |
| Apr 3, 8:35 PM EDT | HAIL 0.75 | Rio Grande, OH | PEA TO DIME SIZED HAIL REPORTED BY PUBLIC AND TRAINED SPOTTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:07 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
735
WUUS51 KRLX 032335
SVRRLX
KYC089-OHC053-079-087-163-040030-
/O.NEW.KRLX.SV.W.0007.180403T2335Z-180404T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
735 PM EDT TUE APR 3 2018
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Northwestern Greenup County in northeastern Kentucky...
Western Gallia County in southeastern Ohio...
Jackson County in southeastern Ohio...
Southeastern Vinton County in southeastern Ohio...
Northern Lawrence County in southeastern Ohio...
* Until 830 PM EDT
* At 735 PM EDT, severe thunderstorms were located along a line
extending from near Lucasville to 7 miles northeast of Vanceburg,
moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Portsmouth, Jackson, Wellston, Oak Hill, Rio Grande, Letitia,
Gallia, Vernon, Waterloo, South Shore, Vinton, Wilkesville,
Adamsville, Mabee, Radcliffe, Powellsville, Petersburg, Gage, Grays
Branch and Centerpoint.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3863 8307 3868 8303 3873 8303 3872 8298
3876 8290 3866 8286 3868 8270 3875 8266
3885 8265 3886 8276 3894 8275 3895 8281
3904 8280 3916 8231 3865 8237 3865 8277
3866 8276 3866 8283 3865 8286 3864 8286
TIME...MOT...LOC 2335Z 253DEG 39KT 3895 8298 3867 8323
HAIL...0.88IN
WIND...60MPH
$$
303 follow-up statements
095
WWUS51 KRLX 032352
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
752 PM EDT TUE APR 3 2018
KYC089-OHC053-079-087-163-040030-
/O.CON.KRLX.SV.W.0007.000000T0000Z-180404T0030Z/
Greenup KY-Gallia OH-Jackson OH-Vinton OH-Lawrence OH-
752 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN GREENUP...WESTERN GALLIA...JACKSON...SOUTHEASTERN
VINTON AND NORTHERN LAWRENCE COUNTIES...
At 751 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Jackson to South Shore, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Portsmouth, Jackson, Wellston, Oak Hill, Rio Grande, Letitia, Gallia,
Vernon, Waterloo, South Shore, Vinton, Wilkesville, Adamsville,
Mabee, Radcliffe, Powellsville, Petersburg, Gage, Grays Branch and
Centerpoint.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3863 8307 3868 8303 3873 8303 3872 8298
3876 8290 3866 8286 3868 8270 3875 8266
3885 8265 3886 8276 3894 8275 3895 8281
3904 8280 3916 8231 3865 8237 3865 8277
3866 8276 3866 8283 3865 8286 3864 8286
TIME...MOT...LOC 2351Z 256DEG 43KT 3898 8273 3870 8298
HAIL...1.00IN
WIND...60MPH
$$
30527
WWUS51 KRLX 040000
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
800 PM EDT TUE APR 3 2018
KYC089-040010-
/O.CAN.KRLX.SV.W.0007.000000T0000Z-180404T0030Z/
Greenup KY-
800 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENUP COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM EDT for
southeastern Ohio.
LAT...LON 3875 8266 3885 8265 3886 8276 3894 8275
3894 8276 3897 8274 3906 8271 3916 8231
3865 8237 3865 8277 3866 8276 3866 8277
3867 8277 3868 8270
TIME...MOT...LOC 0000Z 256DEG 47KT 3899 8283 3881 8293 3870 8304
$$
OHC053-079-087-163-040030-
/O.CON.KRLX.SV.W.0007.000000T0000Z-180404T0030Z/
Gallia OH-Jackson OH-Vinton OH-Lawrence OH-
800 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WESTERN GALLIA...JACKSON...SOUTHEASTERN VINTON AND NORTHERN
LAWRENCE COUNTIES...
At 800 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Clarktown to near Rosemount to
near South Shore, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jackson, Wellston, Oak Hill, Rio Grande, Gallia, Vernon, Waterloo,
Vinton, Wilkesville, Adamsville, Mabee, Radcliffe, Gage and
Centerpoint.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3875 8266 3885 8265 3886 8276 3894 8275
3894 8276 3897 8274 3906 8271 3916 8231
3865 8237 3865 8277 3866 8276 3866 8277
3867 8277 3868 8270
TIME...MOT...LOC 0000Z 256DEG 47KT 3899 8283 3881 8293 3870 8304
HAIL...1.00IN
WIND...60MPH
$$
30362
WWUS51 KRLX 040020
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
820 PM EDT TUE APR 3 2018
OHC053-079-087-163-040030-
/O.CON.KRLX.SV.W.0007.000000T0000Z-180404T0030Z/
Gallia OH-Jackson OH-Vinton OH-Lawrence OH-
820 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN GALLIA...SOUTHEASTERN JACKSON...SOUTHEASTERN VINTON
AND NORTH CENTRAL LAWRENCE COUNTIES...
At 820 PM EDT, severe thunderstorms were located along a line
extending from 10 miles east of Wellston to near Rio Grande to 8
miles south of Oak Hill, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rio Grande, Gallia, Vinton, Wilkesville, Adamsville, Radcliffe, Gage
and Centerpoint.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3877 8260 3885 8257 3892 8248 3913 8242
3916 8231 3875 8236
TIME...MOT...LOC 0020Z 256DEG 39KT 3906 8235 3888 8246 3877 8257
HAIL...1.00IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:10 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Apr 3, 3:10 PM EDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
310 PM EDT Tue Apr 3 2018
.SYNOPSIS...
A cold front will push east across the area tonight. Strong
thunderstorms and heavy rain are possible with this cold front.
Another cold front pushes southeast later this week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
As of 216 PM Tuesday...
Heavy rain from showers and thunderstorms tonight falling on
saturated ground could result in additional water problems
across portions of southeast Ohio as well as the northern
counties of West Virginia. With this in mind, issued another
Flash Flood Watch for this evening and tonight.
As of 200 PM Tuesday...
Latest radar mosaic shows area of showers and thunderstorms
that prevailed across much of our northern counties has begun to
move north. This trend is expected to continue and believe this
precip will exit our northern counties during the next few
hours.
Our attention then turns to our west where a line of showers
and storms has developed. These showers and storms are
associated with a cold front which should push across our area
tonight.
Expect these storms should begin to push into our far western
counties later this evening and then across the remainder of the
forecast area overnight. SPC has outlooked the western 90% of
our forecast area in some type of a severe threat. Some of our
far western zones are outlooked as an enhanced threat of severe
thunderstorms with decreasing severe threat as you move east.
Will not regurgitate SPC thinking in the most recent outlook.
In addition to severe threat tonight, some of these storms may
produce locally heavy rainfall which could cause some localized
flooding.
Some of the latest models suggest that precipitation associated
with the upper level system should continue across our northern
counties on Wednesday. So have hung onto PoPs a little longer
than what would occur with just the front.
Airmass across the northern mountain counties could become cold
enough on Wednesday for some light snow to fall. However, little
accumulation is anticipated at this time.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
As of 300 PM Tuesday...
High pressure generally through the period with below normal
temperatures.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 300 pM Tuesday...
The trend north of the Friday night/Saturday system continues,
such that wintry impacts have shifted into our area. We will
continue to closely monitor this as the potential for
accumulating snow is increasing at least across a portion of the
area.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 200 PM Tuesday...
Area of showers and thunderstorms with MVFR/IFR conditions will
lift north by 20Z with vfr conditions prevailing in most locations.
Another round of showers and thunderstorms with MVFR...lcl IFR...
conditions will push east overnight with these conditions
pushing into southeast Ohio after 00Z and then spreading across
the remainder of the area by 09Z. Gusty to strong westerly
winds over 40 kts are possible in some of the stronger storms.
Outside of the storms, gusty southerly winds will become
westerly as the cold front pushes east.
The showers and storms should slowly end from the west after
12Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of showers and storms with a cold
front this evening through the overnight hours will likely
differ than currently forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H L
HTS CONSISTENCY H H H H H H H H H M M L
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY M H H H H H H H H H H M
PKB CONSISTENCY M H H H H H H H H M M L
CKB CONSISTENCY L H H H H H H H H H H M
AFTER 18Z WEDNESDAY...
No widespread IFR conditions are anticipated.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch from 9 PM EDT this evening through Wednesday
morning for WVZ007>011-017-019-020-031-032.
OH...Flash Flood Watch from 9 PM EDT this evening through Wednesday
morning for OHZ066-067-075-076-083>086.
KY...None.
VA...None.
&&
SYNOPSIS...JSH/30
NEAR TERM...JSH
SHORT TERM...30
LONG TERM...30
AVIATION...JSHHazardous weather outlook, Apr 3, 4:50 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 450 PM EDT Tue Apr 3 2018 VAZ003-004-WVZ013>016-018-024>030-033-034-039-040-515-517-519-521- 042100- Dickenson-Buchanan-Lincoln-Putnam-Kanawha-Roane-Calhoun-Mingo-Logan- Boone-Clay-Braxton-Gilmer-Lewis-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Northwest Fayette-Northwest Nicholas- Northwest Webster- 450 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. Scattered strong to severe thunderstorms are possible this evening and tonight. The greatest threat from these storms is damaging winds. However, large hail is also possible. In addition, showers and thunderstorms, with heavy rain, may occur this evening into Wednesday. Localized water issues are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ010-011-017-019-020-031-032-042100- Pleasants-Tyler-Wirt-Ritchie-Doddridge-Harrison-Taylor- 450 PM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central West Virginia and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a threat for strong to severe storms with isolated damaging wind gusts this evening into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ516-518-520-522>526-042100- Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 450 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...Tonight. Strong winds aloft could mix down the surface to produce strong wind gusts up to 35 knots over the higher terrain this evening into early Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101>103-105-OHZ087-WVZ005-006-042100- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell- 450 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio and western West Virginia. .DAY ONE...Tonight. There is a threat for strong to severe storms with scattered damaging wind gusts. Large hail may occur with the stronger storms. In addition, localized flash flooding is possible this evening into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ066-067-075-076-083>086-WVZ007>009-042100- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood- 450 PM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a threat for strong to severe storms with scattered damaging wind gusts. Large hail may occur with the stronger storms. In addition, localized flash flooding is possible this evening into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Apr 3, 3:00 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD ALLENSVILLE 39.27N 82.61W
04/03/2018 VINTON OH COUNTY OFFICIAL
HIGHWAY 50 CLOSED W/ 3 FT OF WATER OVER ROADWAY
&&
EVENT NUMBER RLX1801400
MECLocal storm report, Apr 3, 3:04 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
304 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM FLASH FLOOD 2 ENE IRELAND 39.27N 81.75W
04/03/2018 ATHENS OH TRAINED SPOTTER
COUNTY ROAD 62 FLOODED FROM ADJACENT CREEK.
&&
EVENT NUMBER RLX1801401
NWLocal storm report, Apr 3, 6:53 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
653 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL CROOKSVILLE 39.77N 82.09W
04/03/2018 E0.88 INCH PERRY OH TRAINED SPOTTER
VIA TRAINED SPOTTER
&&
EVENT NUMBER RLX1801402
MECLocal storm report, Apr 3, 6:55 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
655 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG CROOKSVILLE 39.77N 82.09W
04/03/2018 PERRY OH TRAINED SPOTTER
DISPATCHER STATES MULTIPLE TREES AND POWERLINES DOWN IN
THE AREA
&&
EVENT NUMBER RLX1801403
MECSpecial weather statement, Apr 3, 7:06 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Charleston WV 706 PM EDT TUE APR 3 2018 OHZ067-075-076-032330- Washington-Athens-Morgan- 706 PM EDT TUE APR 3 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...SOUTH CENTRAL MORGAN AND CENTRAL ATHENS COUNTIES... At 705 PM EDT, a strong thunderstorm was located near Albany, moving northeast at 60 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. Locations impacted include... Athens, Beverly, Amesville, Stroud Run State Park and Bartlett. A severe thunderstorm watch remains in effect until 100 AM EDT for southeastern Ohio. LAT...LON 3931 8206 3936 8209 3958 8160 3946 8153 TIME...MOT...LOC 2305Z 243DEG 50KT 3926 8227 30
Local storm report, Apr 3, 7:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
717 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL ATHENS 39.32N 82.10W
04/03/2018 M0.88 INCH ATHENS OH SOCIAL MEDIA
WITH PICTURE. VIA TWITTER.
&&
EVENT NUMBER RLX1801404
MECThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:41 AM EDT | Special Weather Statement | RLX | Jackson, Vinton | 64 min |
| Apr 3, 7:16 AM EDT | Flash Flood Watch | RLX | Athens, Morgan, Perry, Vinton, Washington | 8 hr |
| Apr 3, 8:29 AM EDT | Special Weather Statement | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Perry and 1 more | 61 min |
| Apr 3, 9:33 AM EDT | Special Weather Statement | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Perry and 2 more | 57 min |
| Apr 3, 10:40 AM EDT | Special Weather Statement | RLX | Athens, Jackson, Meigs, Morgan, Perry, Vinton and 1 more | 2 hr |
| Apr 3, 10:52 AM EDT | Flash Flood Warning | RLX | Washington | 3 hr |
| Apr 3, 11:14 AM EDT | Flash Flood Warning | RLX | Morgan, Perry, Washington | 7 hr |
| Apr 3, 12:43 PM EDT | Special Weather Statement | RLX | Athens, Jackson, Meigs, Vinton, Washington | 2 hr |
| Apr 3, 12:50 PM EDT | Flash Flood Warning | RLX | Athens, Meigs, Morgan, Vinton, Washington | 15 hr |
| Apr 3, 1:39 PM EDT | Areal Flood Warning | RLX | Meigs, Washington | 3 hr |
| Apr 3, 2:24 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Perry and 2 more | 13 hr |
| Apr 3, 3:40 PM EDT | River Flood Warning | RLX | Washington | 40 hr |
| Apr 3, 5:13 PM EDT | Areal Flood Warning | RLX | Meigs, Washington | 18 hr |
| Apr 3, 6:03 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 42 min |
| Apr 3, 6:10 PM EDT | Tornado Warning | RLX | Perry | 20 min |
| Apr 3, 6:17 PM EDT | Flash Flood Warning | RLX | Morgan, Perry, Washington | 12 hr |
| Apr 3, 6:40 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 35 min |
| Apr 3, 7:06 PM EDT | Special Weather Statement | RLX | Athens | 24 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.